# SDR UPS05M45107

- Difficulty date: June 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 55,605 hours, 10,815 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK AFT CARGO COMPT AT STA 1962 AFT TRANSVERSE TO SKIN PANEL CENTERLINE AREA  FOUND WITH CORROSION AS MARKED.  CORROSION REMOVED ON AFT CARGO AT STA 1962 AFT TRANSVERSE TO SKIN PANEL CENTERLINE AREA, FOUND WITHIN LIMIT AS PER SRM 53-30-00 VOL I REV 37 AND REWORKED AREA REPROTECTED AS PER SRM 51-21-01 VOL II REV 37.
